# SDR FDEA201510143275

- Difficulty date: October 14, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 551 hours, 20,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR WILL NOT ARM FULLY, REPEAT WRITE UP.  ADJUSTED RETRACTABLE DOOR STOP BRACKET & VERIFIED OPERATION OF DOOR ARMING MECHANISM TO BE CORRECT IAW AMM 52-11-20-5.  REINSTALLED DOOR LINER IAW AMM 52-11-02-4.  ACFT OK FOR SERVICE.
